Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Amitiza side effect

My daughter began amitiza and it has worked wonderfully, however, she is spotting in between periods.  Is this common?
3 Responses
Avatar universal
Welcome to the gastroenterology community!  I don't believe this is a side effect of amitiza.  I would recommend seeing a doctor about this.
Avatar universal
My daughter has been on Amitiza 8 mg but today it was increased to 24 mg because of chronic constipation.  She is only 9 years old.  I had to give her an enema and it didn't work.  I can't figure out what keeps binding her up.  
Avatar universal
As your question is a little bit different that sskakj's question, I would recommend posting your question as it's own post.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem